# SDR GLBA2017100300685

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 45,591 hours, 53,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144040GLA
- Condition: Torn
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER AFT AIRSTAIR DOOR CABLE WAS TORN. REMOVED AND REPLACED THE UPPER AFT AIRSTAIR DOOR CABLE IAW 52-10-02. P/N OFF/ON: 1440-40GLA, NSN.
